# SDR SIMA20011428

- Difficulty date: May 22, 2001
- Submitted: June 27, 2001
- Operation: Air carrier
- Aircraft: N736DT
- Make and model: Emb EMB-135LR
- Aircraft serial: 145388
- System (JASC): 2910 · Hydraulic System, Main
- Part: Hydraulic System
- Condition: Lack Of Lube
- Location: Nr 1
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

RIC - FLT 4944 - CREW REPORTED THE NR 1 HYDRAULICS SYSTEM LOW LIGHT CAME ON FOLLOWED BY A NR 1 ENGINE HYDRAULIC SYSTEM FAILURE.  SYSTEM PRESSURE DROPPED TO ZERO AND WAS REGAINED UPON LANDING GEAR EXTENSION.  MAINTENANCE SERVICED THE NR 1 HYDRAULIC SYSTEM IAW EMB MM.  HYDRAULIC SYSTEM WAS INSPECTED, HYDRAULIC FILTERS WERE INSPECTED.  NO DEFECTS WERE FOUND AND AIRCRAFT WAS RETURNED TO SERVICE.  (M)
